# SDR CALA2013111492922

- Difficulty date: November 14, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 46,628 hours, 18,065 cycles
- Engine: Iae V2527A5
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 66642870
- Part serial: 7
- Condition: Faulty
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT WINDOW DISPLAYED ON UPPER ECAM SCREEN, ANTI-ICE.  REPLACED RT WHC 2DG2 IAW AMM, OPERATIONS CHECKED OKAY.
